# SDR SWAA2023032004136

- Difficulty date: February 16, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N8532S
- Make and model: Boeing 737-8H4
- Aircraft serial: 63576
- Aircraft time: 18,978 hours, 9,288 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION ANGLE HAS AREAS OF CORROSION FROM STA 500G-500H<[01] R/H TRANSITION ANGLE OUT OF ALLOWABLE LIMITS PER SRM 53-00-53-1A-2. REMOVED R/H TRANSITION ANGLE FROM STA 500A TO 500I. NEW TRANSITION ANGLE TO BE REPLACED ON NON ROUTINE CARD #TTG8Q00HVP93.;[02] C/W INSPECTION.;[03] C/W INSPECTION.
